# SDR 98ZZZX4528

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N232MT
- Make and model: Cessna TU206G
- Aircraft serial: U20606200
- Engine: Cont TSIO520M
- System (JASC): 7430 · Ignition Switching
- Part: Switch
- Condition: Worn
- Location: Cockpit
- Part time: 947 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL, DISCOVERED AD 93-05-06 NOT C/W.  INSPECTED IGNITION SWITCH AND FOUND SIGNS OF MODIFIED STARTER RELAY IAW CESSNA SEB 91-5- R1.  NOTE:  AD IS RECURRING EVERY 2,000 HOURS AFTER INITIAL COMPLIANCE.
